# SDR ASAA2025093061661

- Difficulty date: September 30, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U22
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET FLOOR SUPPORT AT STA 947.5 TO 967 RBL 60 HAS CORROSION. GROUNDED - YES. AFT WET FLOOR SUPPORT FOUND TO HAVE NO ALLOWABLE LIMITS. REMOVED AND REPLACED IAW BOEING 737-700 SRM 51-40-02-0G-0. W= 1.25 O= .080 R= .068 L= 2.75 D= .012.
